Support varieties for Weyl modules over bad primes

Benson, David J. and Bergonio, Philip and Boe, Brian D. and Chastkofsky, Leonard and Cooper, Bobbe and Hower, Jeremiah and Hyun, Jo Jang and Kujawa, Jonathan and Mazza, Nadia and Nakano, Daniel K. and Platt, Kenyon J. and Wright, Caroline (2007) Support varieties for Weyl modules over bad primes. Journal of Algebra, 312 (2). pp. 602-633. ISSN 0021-8693

Full text not available from this repository.

Abstract

Let G be a reductive algebraic group scheme defined over Fp and G1 be the first Frobenius kernel. For any dominant weight λ, one can construct the Weyl module V (λ). When p is a good prime for G, the G1-support variety of V (λ) was computed by Nakano, Parshall and Vella in [D.K. Nakano, B.J. Parshall, D.C. Vella, Support varieties for algebraic groups, J. Reine Angew. Math. 547 (2002) 15-49]. We complete this calculation by computing the G1-supports of the Weyl modules over fields of bad characteristic.

Item Type:
Journal Article
Journal or Publication Title:
Journal of Algebra
Uncontrolled Keywords:
/dk/atira/pure/subjectarea/asjc/2600/2602
Subjects:
ID Code:
135617
Deposited By:
Deposited On:
22 Jul 2019 08:50
Refereed?:
Yes
Published?:
Published
Last Modified:
31 Jul 2020 02:53